MathSciNet Relay Station
MathSciNet bibliographic data
MR1180002 (93f:90188) 90D10 (90D40 92D15)
Samuelson, Larry; Zhang, Jianbo Evolutionary stability in asymmetric games. J. Econom. Theory 57 (1992), no. 2, 363–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement